MathSciNet Relay Station
MathSciNet bibliographic data
MR136513 65.55
Sobolʹ, I. M. An exact bound for the error of multivariate integration formulas for functions of classes $\tilde W\sb{1}$ and $\tilde H\sb{1}$. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 1 1961 208–216.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement